# SDR WVER201409250004

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 30,183 hours, 20,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 67053002902
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO TRIPLER OF GREO 670-53-00-290, REV.C, AS DESCRIBED IN DAMAGE REPORT DATED 2014-09-23.
